Limit Theorems for Pure Death Processes Coming Down From Infinity
Artikel i vetenskaplig tidskrift, 2017

In this paper we treat a pure death process coming down from infinity as a natural generalization of the death process associated with the Kingman coalescent. We establish a number of limit theorems including a strong law of large numbers and a large deviation theorem.

large deviation

Kingman's coalescent

Almost sure convergence

Författare

Serik Sagitov

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Thibaut France

Ecole Polytechnique

Journal of Applied Probability

0021-9002 (ISSN)

Vol. 54 3 720-731

Ämneskategorier

Beräkningsmatematik

DOI

10.1017/jpr.2017.30